MathSciNet Relay Station
MathSciNet bibliographic data
MR2430860 (2010a:15047) 15A24 (15A03 15A33)
Wang, Qing-Wen; Zhang, Hua-Sheng; Yu, Shao-Wen On solutions to the quaternion matrix equation $AXB+CYD=E$. Electron. J. Linear Algebra 17 (2008), 343–358.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement